# SDR QXEA200602596

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,244 hours, 26,283 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2096, WHILE ON GROUND POWER GPU DIED CAUSING AUDION SLT CIRCUIT BREAKER TO POP.  CAN ALSO ODOR OF BURNING WIRING NEAR CAPT CIRCUIT BREAKER PANEL.  MAINTENANCE INSPECTED AND FOUND ALT ALERT AUDIO PANEL BURNED.  REPLACED ALT ALERT AUDION PANEL.  OPERATIONAL CHECK GOOD IAW AMM TASK 34-11-41-710-801.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
